Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

On approximately convex functions


Authors: C. T. Ng and K. Nikodem
Journal: Proc. Amer. Math. Soc. 118 (1993), 103-108
MSC: Primary 26A51; Secondary 26B25
MathSciNet review: 1159176
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The Bernstein-Doetsch theorem on midconvex functions is extended to approximately midconvex functions and to approximately Wright convex functions.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 26A51, 26B25

Retrieve articles in all journals with MSC: 26A51, 26B25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1993-1159176-X
PII: S 0002-9939(1993)1159176-X
Keywords: Approximately convex functions, Bernstein-Doetsch theorem
Article copyright: © Copyright 1993 American Mathematical Society